IIUM Repository

Items where Author is "Momani, Shaher Mohammad"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 4.

Article

Chowdhury, Md. Sazzad Hossien and Hashim, Ishak and Momani, Shaher Mohammad and Rahman, M. M. (2012) Application of multistage homotopy perturbation method to the chaotic Genesio System. Abstract and Applied Analysis, 2012 (974293). pp. 1-10. ISSN 1085-3375 (Print) 1687-0409 (Online)

Chowdhury, Md. Sazzad Hossien and Hashim, Ishak and Ismail, Ahmad Faris and Rahman, M. M. and Momani, Shaher Mohammad (2011) Exact solution for linear and nonlinear systems of PDEs by homotopy-perturbation method. Australian Journal of Basic and Applied Sciences, 5 (12). pp. 3295-3305. ISSN 1991-8178

Chowdhury, Md. Sazzad Hossien and Hashim, Ishak and Momani, Shaher Mohammad (2009) The multistage homotopy-perturbation method: a powerful scheme for handling the Lorenz system. Chaos, Solitons and Fractals, 40 (4). pp. 1929-1937. ISSN 0960-0779

Abdulaziz, O. and Chowdhury, Md. Sazzad Hossien and Hashim, Ishak and Momani, Shaher Mohammad (2009) Direct solution of second-order BVPs by homotopy-perturbation method (Penyelesaian Secara Langsung MNS Berperingkat-Dua Melalui Kaedah Homotopi-usikan). Sains Malaysiana, 38 (5). pp. 717-721. ISSN 0126-6039

This list was generated on Sun May 31 11:53:33 2020 +08.